# SDR PLGA970808C

- Difficulty date: August 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N350BE
- Make and model: Saab 340B
- Aircraft serial: 340B197
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Torque Indicator
- Part number: 523401
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

BOS - FLT 4239 - DURING TAKEOFF, THE RIGHT TORQUE INDICATOR WAS READING 7 PERCENT HIGHER CTOT.  TAKEOFF WAS ABORTED.  MAINTENANCE REPLACED RIGHT TORQUE INDICATOR.  SYSTEM CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.  (X)
